# SDR QXEA2015101300534

- Difficulty date: October 13, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N440QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4347
- Aircraft time: 11,574 hours, 12,324 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: 81152915101
- Condition: Worn
- Location: Zone 200
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EQUIPMENT PLACARD ON THE OVERHEAD PIN AT ROW 1 LT SIDE IS UNREADABLE. REPLACED THE PLACARD ON THE OVERHEAD BIN.  RETURNED TO SERVICE.
